# SDR SWAA2025111032785

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 24,608 hours, 12,749 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FIRE WARNING CAPT SIDE WONT CANCEL WARNING. FIRE WARNING CUTOUT WORKS OK ON FIRE CONTROL PANEL<[01] 05 - OK TO CONTINUE PER [MEL 26-10-02;BELL CUTOUT FUNCTION OF MASTER FIRE WARNING LIGHT]. WITH SP 1 AND AUTHORIZATION NUMBER  291841.  REMOVED AND REPLACED CAPT SIDE MASTER WARNING ANNUNCIATOR LIGHT ASSY IN REF WITH AMM 33-11-00. OPS CHECK GOOD. THIS CLEARS MEL 26-10-02.
